# SDR AWXA200300073

- Difficulty date: January 4, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 39,683 hours, 27,731 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK 2 EACH BULGES WERE FOUND ON UPPER SURFACE SKIN OF LT WING NR 2 SPOILER. MAINTENANCE REMOVED 2 EACH BULGES ON UPPER SURFACE SKIN OF LT WING NR 2 SPOILER; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 57-70-01, PG. 209-210.
